# SDR USAASB97049

- Difficulty date: February 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N272AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22884
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLE - MAINTENANCE FOUND THE EMERGENCY EXIT SIGN INOP AT THE CENTER CABIN CEILING.  MAINTENANCE REMOVED AND REPLACED THE BATTERY PACK.  OPS CHECK GOOD.  (M)
